# SDR DHL9870701C

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEADING EDGE COVE RIB  IS CRACKED AT FRONT SPAR STATION 338 ON OUTBD SIDE.  REMOVED AND REPLACED ATTACH ANGLE PER SRM 51-40-3, 20 X 1.5 X 1.5.  N/R 1027
